Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Masturbation, depression, overweight, less erection, no semen discharge. Cure for condition?

Hi, i know a young man of 29 years who had been musterbating for a long time. He is ovewight and under stress of dipression due to various reasons. He has told me, in confidence that for the last 3 to 4 years he has getting full to slightly lazy erection but on doing musterbating no material ( serum ) is discharged. He is worried that this may not be a serious impediment to his marriage. Sir, can you give your advice. Regards
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Reduction in semen volume can be due to:(1) psychological reasons (2) short abstinence period (3) retrograde ejaculation (the semen goes in the wrong direction) (4) blockage of the ejaculatory duct (5) decrease in testosterone (6) problems or disease of the seminal vesicle which make the majority of the ejaculate.The seminal vesicle are glands located near the bladder

The psychological stress that your friend is experiencing and his weight (excess weight is associated with hypogonadism which is when the sex glands produce little or no sex hormones such as testosterone) may be contributing to his problem.

Your friend should consult a urologist who will be able to investigate him appropiately.

I hope this helps
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor